# SDR QEMY20240524001

- Difficulty date: March 19, 2024
- Submitted: May 24, 2024
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N446L
- Make and model: Boeing 777*
- Engine: Ge GE90110B1
- Engine time: 50,327 hours, 7,985 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2448M33P01
- Part serial: GWNOPLT1
- Condition: Nicked
- Location: Engine
- Part time: 38,958 hours, 7,019 cycles
- Component: Hpt Inter Stage, Ge
- Component part number: 2448M33P01
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INCOMING INSPECTION, A NICK/SCRATCH HAS BEEN FOUND ON 1 OFF AIR HOLE AFT CHAMFER, MEASURING: CIRCUMFERENTIAL 0.018 RADIAL 0.005 AXIAL (DEPTH) 0.0009. IT WAS NOTED THAT A SHOT PEEN LAYER WAS PRESENT, INDICATING THE CONDITION HAD POTENTIALLY BEEN PREVIOUSLY REPAIRED.  PART FITTED LAST SHOP VISIT AT WALES, IN AN OVERHAULED CONDITION FROM AN EXTERNAL SUPPLIER. DR 01924619 REJECTED BY THE OEM.  PART HAS BEEN REMOVED FROM SERVICE.  SUPPLIER INFORMED TO INVESTIGATE.
